Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Khromov A. A., Khromova G. V. Approximating Properties of Solutions of the Differential Equation with Integral Boundary Condition. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 3, pp. 63-66. DOI: 10.18500/1816-9791-2011-11-3-2-63-66

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
10.08.2011
Full text:
(downloads: 126)
Language: 
Russian
Heading: 
UDC: 
517.51:517.91/.93

Approximating Properties of Solutions of the Differential Equation with Integral Boundary Condition

Autors: 
Khromov Alexander Avgustovich, Saratov State University
Khromova Galina Vladimirovna, Saratov State University
Abstract: 

With the use of the solution of the first-order differential equation the approximations to the continuous functions with integral boundary conditions are constructed.

References: 
  1. Хромова Г. В. Приближающие свойства резольвент дифференциальных операторов в задаче приближения функций и их производных // Журн. вычисл. мат. и мат. физ. 1998. Т. 38, No 7. С. 1106–1113.
  2. Хромов А. А. Приближающие свойства степеней резольвенты оператора дифференцирования // Изв. Сарат. ун-та. Нов. сер. 2009. Т. 9. Сер. Математика. Механика. Информатика, вып. 3. С. 75–78.